# SDR CALA2024021200398

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR UPPER SKIN, THERMOGRAPHIC INSPECTION SHOWS LIQUID INGRESS DAMAGE, 18 INCH FROM ROOT, 9.5 INCH FROM TRAILING EDGE GE N BY V062335 ON HAECO LCQ NR9292440/22440 REPAIRED LH ELEVATOR PN D5528800301200 SN CG 1998 UPPER SKIN 18I N FROM ROOT IB END 9.5IN FROM TE 1.5 IN DIA ZONE 1 IAW A320 SRM 55-21-11-300-005 CAT A
